# SDR AALA981041

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL WEB SHEAR TIE IS CRACKED AT STATION 1263 BETWEEN STRINGER 11 AND 12R AT OUTBOARD WALL.  REMOVED ANGLE AND INSTALLED NEW ANGLE PER SRM 53-10-4 PAGE 50.  (M)
